Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 145, NWS St. Louis, MO

July 26, 2015Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 26, 2015, 12:14 PM CDT for Marion County, Missouri. It was in force for 28 hr.

The area

The outline as issued.

The facts

Issued
Jul 26, 2015, 12:14 PM CDT (17:14 UTC)
Expired
Jul 27, 2015, 4:25 PM CDT
In force
28 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 17.13 ft at Jul 26, 2015, 9:00 PM CDT.

actionminormoderate5101507/2607/2707/28
Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WGUS43 KLSX 261714
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1214 PM CDT SUN JUL 26 2015

...The National Weather Service in St. Louis has issued a Flood 
Warning for the following river in Missouri... 

  North River at Palmyra 

.This flood warning is a result of 1.00 to 1.50 inches of rain that
fell over the area this morning...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-271714-
/O.NEW.KLSX.FL.W.0145.150726T1714Z-150727T2125Z/
/PALM7.1.ER.150726T1616Z.150726T1800Z.150726T2125Z.NO/
1214 PM CDT SUN JUL 26 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the North River at Palmyra
* At 11:30 AM Sunday the stage was 13.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to crest near 13.8 feet this afternoon.
  The river will fall below flood stage late this afternoon.
* Impact:  At 14.0 feet...Marion County Rd 341 north of Palmyra 
  inundated. Significant agricultural land flooding...right bank.
* Impact:  At 13.5 feet...County Road 333, east of Palmyra, begins to 
  flood.
* Impact:  At 13.0 feet...FLOOD STAGE.  Minor flooding begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/27  07/28  07/29  07/30  07/31

North River
  Palmyra         13.0   13.49       8.5    5.9    4.9    4.3    4.0


&&


LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170




$$
4 follow-up statements
449 
WGUS83 KLSX 261817
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
117 PM CDT SUN JUL 26 2015

...The Flood Warning continues for the following river in 
Missouri...
 
  North River at Palmyra 

.This flood warning is a result of 1.00 to 1.50 inches of rain earlier
today...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-271817-
/O.EXT.KLSX.FL.W.0145.000000T0000Z-150728T0600Z/
/PALM7.1.ER.150726T1616Z.150727T0000Z.150727T0600Z.NO/
117 PM CDT SUN JUL 26 2015

The Flood Warning continues for
  the North River at Palmyra
* At 12:30 PM Sunday the stage was 14.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to crest near 15.8 feet later this afternoon.  
  The river will fall below flood stage after midnight tonight. 
* Impact:  At 14.0 feet...Marion County Rd 341 north of Palmyra 
  inundated. Significant agricultural land flooding...right bank.
* Impact:  At 13.5 feet...County Road 333, east of Palmyra, begins to 
  flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/27  07/28  07/29  07/30  07/31

North River
  Palmyra         13.0   14.62      11.5    7.0    5.2    4.3    4.1


&&


LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170




$$
109 
WGUS43 KLSX 262103
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
403 PM CDT SUN JUL 26 2015

...Forecast flooding changed from Minor to Moderate severity for the 
following river in Missouri...


  North River at Palmyra
  
  
.This Flood Warning is a result of 1 to 3 inches of rain in the past
24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-272103-
/O.EXT.KLSX.FL.W.0145.000000T0000Z-150728T1133Z/
/PALM7.2.ER.150726T1616Z.150727T0000Z.150727T1133Z.NO/
403 PM CDT SUN JUL 26 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The North River at Palmyra until Monday.
* At 3:30 PM Sunday the stage was 16.3 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 17.0 feet this evening and should fall
  below flood stage Monday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/27  07/28  07/29  07/30  07/31

North River
  Palmyra         13.0   16.32      12.8    6.9    5.2    3.5    3.3

&&

LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170

$$
232 
WGUS83 KLSX 270310
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 PM CDT SUN JUL 26 2015

...The flood warning continues for the following rivers in Missouri...


  North River at Palmyra

  South Fabius River near Taylor  


.This Flood Warning is a result of 1 to 3 inches of precipitation the 
past 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-280310-
/O.EXT.KLSX.FL.W.0145.000000T0000Z-150728T1908Z/
/PALM7.2.ER.150726T1616Z.150727T0600Z.150727T1908Z.NO/
1010 PM CDT SUN JUL 26 2015

The Flood Warning continues for
  the North River at Palmyra
* until Monday evening.
* At 9:30 PM Sunday the stage was 17.1 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 17.7 feet tonight and fall below
  flood stage Monday afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/27  07/28  07/29  07/30  07/31

North River
  Palmyra         13.0   17.14      15.5    8.5    5.9    4.7    4.4

&&

LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170

$$

MOC127-280309-
/O.EXT.KLSX.FL.W.0146.000000T0000Z-150729T0900Z/
/TAYM7.1.ER.150726T1754Z.150726T2015Z.150728T0900Z.NO/
1010 PM CDT SUN JUL 26 2015

The Flood Warning continues for
  the South Fabius River near Taylor
* until Tuesday.
* At 9:30 PM Sunday the stage was 9.4 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* The river crested this afternoon and 10.1 feet and has since fallen to just
  below flood stage.  The river is forecast to have a secondary crest near 9.9
  feet Monday evening and fall below flood stage early Tuesday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/27  07/28  07/29  07/30  07/31

South Fabius River
  Taylor           9.5    9.36       9.6    9.3    6.5    4.0    3.0

&&

LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172 3989 9176                       

$$
192 
WGUS83 KLSX 271325
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
825 AM CDT MON JUL 27 2015

...The Flood Warning is cancelled for the following rivers in Missouri...
 
  South Fabius River near Taylor 
  
  North River at Palmyra 

.This will be the last flood statement fo this water event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-271355-
/O.CAN.KLSX.FL.W.0146.000000T0000Z-150729T0900Z/
/TAYM7.1.ER.150726T1754Z.150726T2015Z.150727T0133Z.NO/
825 AM CDT MON JUL 27 2015

The Flood Warning is cancelled for
  the South Fabius River near Taylor.
* At 7:30 AM Monday the stage was 8.4 feet.
* Flood stage is 9.5 feet.
* Crested near 10.11 feet yesterday afternoon.
* Fell below flood stage last evening. 
* The river will continue to fall to 7.9 feet by tomorrow morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/28  07/29  07/30  07/31  08/01

South Fabius River
  Taylor           9.5    8.42       7.9    6.2    3.8    2.9    2.6


&&


LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       



$$

MOC127-271355-
/O.CAN.KLSX.FL.W.0145.000000T0000Z-150728T1908Z/
/PALM7.2.ER.150726T1616Z.150727T0216Z.150727T0800Z.NO/
825 AM CDT MON JUL 27 2015

The Flood Warning is cancelled for
  the North River at Palmyra.
* At 7:30 AM Monday the stage was 9.1 feet.
* Flood stage is 13.0 feet.
* Crested near 17.17 feet yesterday evening. 
* Fell below flood stage earlier this morning.
* The river will continue to fall to 6.5 feet by tomorrow morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/28  07/29  07/30  07/31  08/01

North River
  Palmyra         13.0    9.07       6.5    4.7    4.1    3.9    3.9


&&


LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 26, 6:48 AM CDT, 5 hours 26 minutes earlier.

Area forecast discussion, Jul 26, 6:48 AM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
648 AM CDT SUN JUL 26 2015

.SHORT TERM:  (THROUGH LATE THIS AFTERNOON)
ISSUED AT 335 AM CDT SUN JUL 26 2015

FIRST MCS CURRENTLY TRACKING THROUGH NORTHWEST THIRD OF OUR CWA
SHOULD CONTINUE TO PUSH ESE DURING THE REMAINDER OF THE PREDAWN
HOURS. MEANWHILE, ANOTHER RENEGADE SHORTWAVE MIGRATING THROUGH THE
RIDGE CONTINUES TO DRIVE CONVECTIVE COMPLEX OVER WESTERN IA, AND
OVER THE LAST 90 MINUTES THERE HAS ALSO BEEN RENEWED DEVELOPMENT
OVER NE KS...SE NE...AND NW MO AS LOW LEVEL JET REINTENSIFIES
AHEAD OF SHORTWAVE. MOST EXPLICIT CONVECTION-ALLOWING MODELS HAVE
PICKED UP ON THIS NEW DEVELOPMENT, AND THEY WORK IT SOUTHEAST
ACROSS THE CWA DURING THE MORNING. AT THIS POINT SEE NO REASON TO
QUIBBLE WITH THIS SCENARIO, AND FORECAST DETAILS FOR THE MORNING ATTEMPT
TO MIMIC THIS TREND.

WITH THE RENEWED UPSTREAM DEVELOPMENT, HAVE OPTED TO EXTEND THE
FLASH FLOOD WATCH UNTIL NOON (AND HAVE ALSO EXPANDED IT TO INCLUDE
MONITEAU AND COLE COUNTIES BASED ON HEAVY RAIN CURRENTLY CLIPPING
THESE AREAS). WHILE I DON'T BELIEVE THAT THE CONVECTION WILL BE
QUITE AS WIDESPREAD AS CURRENT ACTIVITY, ANOTHER ROUND OF
DOWNPOURS OVER ALREADY SATURATED GROUND COULD CAUSE ADDITIONAL PROBLEMS.

MUCH LIKE YESTERDAY...UNCERTAIN OF DETAILS ABOUT AFTERNOON
CONVECTION. THERE SEEMS TO BE A TENDENCY IN BOTH THE HI-RES AND
SYNOPTIC MODELS THAT WEAK BUT PERSISTENT WAA WILL PRODUCE THE MAIN
CHANCE OF STORMS OVER SOUTHERN SECTIONS OF THE CWA, BUT FORECAST
SOUNDINGS INDICATE AN UNSTABLE/WEAKLY CAPPED AMS ALMOST
EVERYWHERE. SO, HAVE MAINTAINED CHANCE POPS EVERYWHERE, WITH
HIGHEST POPS OVER OUR SOUTHERN COUNTIES.

NO CHANGES TO HEAT ADVISORY AT THIS TIME. MORNING CLOUDS AND
PRECIP WILL LIKELY MAKE THE TEMP CLIMB A STRUGGLE ONCE AGAIN
TODAY, BUT IF CLOUDS THIN AS ANTICIPATED BELIEVE A FEW LOCATIONS
OVER MID MO WILL REACH A HI OF 105 FOR AN HOUR OR SO.

TRUETT

.LONG TERM:  (TONIGHT THROUGH SATURDAY)
ISSUED AT 335 AM CDT SUN JUL 26 2015

MODELS ARE STILL FORECASTING AN INTENSIFICATION OF THE UPPER RIDGE
ACROSS THE MID MISSISSIPPI VALLEY OVER THE NEXT FEW DAYS.
THEREFORE...FORECAST WILL CONTINUE TO EMPHASIZE A DECREASE IN THE
THUNDERSTORM THREAT ACROSS THE REGION FOR THE EARLY PART OF THE
WORK WEEK, WITH A CORRESPONDING INCREASE OF HEAT AND HUMIDITY. IT
MAY BE THAT THIS INTENSIFICATION OF THE RIDGING WILL FINALLY
SUPPRESS ALL CONVECTION, BUT MODELS STILL CONTINUE TO KICK OUT A
FEW ROUNDS OF CONVECTION HERE AND THERE AND GIVEN THE DIRTY
NATURE OF THIS RIDGING CAN'T TOTALLY RULE OUT THIS SCENARIO.
SO...WILL MAINTAIN SOME SLIGHT CHANCE POPS...PRIMARILY ALONG AND
EAST OF THE THE MISSISSIPPI RIVER.

IF ABOVE THINKING PANS OUT...HEAT HEADLINES WILL BE NECESSARY OVER
MUCH OF THE FORECAST AREA IN THE MONDAY-TUESDAY TIME FRAME. TO
AVOID HEADLINE CONFUSION WITH ONGOING CONVECTION AND TODAY'S HEAT
ADVISORY...OPTED NOT TO ISSUE ADDITIONAL ADVISORIES AT THIS
POINT, BUT WILL CONTINUE MENTION IN HWO.

STILL LOOKS LIKE RIDGE WILL FLATTEN BY MIDWEEK, WITH ASSOCIATED
COLD FRONT BRINGING ONE MORE CHANCE OF THUNDERSTORMS TO THE AREA.
FRONT IS FORECAST TO PUSH SOUTH OF THE FA ON THURSDAY AND FRIDAY,
ENDING THE CHANCE OF THUNDERSTORMS. AFTER THE HOT AND SULTRY
CONDITIONS EARLY THIS WEEK, THE AIRMASS CHANGE TO COOLER AND LESS
HUMID CONDITIONS WILL BE QUITE NOTICEABLE.

TRUETT

&&

.AVIATION:  (FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 636 AM CDT SUN JUL 26 2015

SPECIFICS FOR KCOU, KUIN: SH/TS IN THE VICINITY OF KUIN SHOULD
MOVE EAST OF THE TERMINAL OVER THE NEXT FEW HOURS. A THUNDERSTORM
COMPLEX OVER NORTHWESTERN MO AND SOUTHERN IA COULD REACH AT LEAST
KCOU IN SEVERAL HOURS AND MAY ALSO AFFECT KUIN. IF THIS
THUNDERSTORM COMPLEX DOES NOT HOLD TOGETHER THEN ADDITIONAL SH/TS
SHOULD DEVELOP ACROSS THE REGION DURING THE AFTERNOON AND AFFECT
THE TERMINALS.

SPECIFICS FOR KSTL, KSUS, KCPS: MCV WAS PASSING NEAR KSUS AT TAF
ISSUANCE. THE RAIN SHOULD END BRIEFLY THIS MORNING BEFORE A SECOND
BAND OF SH/TS MOVES THROUGH THE TERMINALS BEFORE 15Z. ADDITIONAL
SH/TS SHOULD THEN DEVELOP ACROSS THE REGION LATER THIS AFTERNOON.

KANOFSKY

&&

.PRELIMINARY POINT TEMPS/POPS:
SAINT LOUIS     91  78  94  79 /  50  30  20  10
QUINCY          88  73  91  74 /  50  30  20  20
COLUMBIA        92  75  95  75 /  50  20  20  10
JEFFERSON CITY  92  76  95  76 /  50  20  10  10
SALEM           89  73  91  75 /  50  40  20  10
FARMINGTON      88  73  92  75 /  50  20  10   5

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR AUDRAIN MO-BOONE MO-
     CALLAWAY MO-COLE MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-
     MONITEAU MO-MONROE MO-MONTGOMERY MO-PIKE MO-RALLS MO-SHELBY
     MO.

     HEAT ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR BOONE
     MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO.

IL...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR ADAMS IL-BROWN IL-
     PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Jul 26, 6:02 AM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
602 AM CDT SUN JUL 26 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
602 AM CDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED ACROSS THE REGION
TODAY. SOME OF THESE STORMS WILL BE STRONG...WITH THE MOST
INTENSE STORMS PRODUCING STRONG WINDS AND POSSIBLY HAIL.

IN ADDITION...SOME OF THE STORMS WILL PRODUCE HEAVY
RAIN...ESPECIALLY OVER PARTS OF NORTHEAST AND CENTRAL MISSOURI AND
WEST CENTRAL ILLINOIS THIS MORNING. BECAUSE OF THIS CONTINUED
THREAT...THE FLASH FLOOD WATCH FOR THESE AREAS HAS BEEN EXTENDED
UNTIL MIDDAY.

THE RETURN OF AFTERNOON SUNSHINE ACROSS PARTS OF MID MISSOURI
WILL PUSH THE HEAT INDEX TO AROUND 105 DEGREES...AND A HEAT
ADVISORY IS IN EFFECT FOR THIS AREA FROM NOON UNTIL 7PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS FOR MONDAY THROUGH
TUESDAY NIGHT....PRIMARILY ALONG AND EAST OF THE MISSISSIPPI
RIVER. A COLD FRONT WILL MOVE THROUGH THE REGION WEDNESDAY
BRINGING A CHANCE FOR STORMS TO MUCH OF THE AREA.

HEAT INDEX READINGS OF 100 TO 105 WILL BE POSSIBLE ACROSS MUCH OF
THE AREA ON MONDAY...WITH READINGS POSSIBLY REACHING 110 DEGREES
IN A FEW LOCATIONS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY. SPOTTERS ARE REQUESTED TO
REPORT ANY RAINFALLS OF AN INCH OR MORE.

TRUETT

In the hours before

Special weather statement, Jul 26, 10:15 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CDT SUN JUL 26 2015

MOZ035-036-261600-
PIKE MO-RALLS MO-
1015 AM CDT SUN JUL 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RALLS AND NORTHWESTERN
PIKE COUNTIES IN NORTHEASTERN MISSOURI UNTIL 1100 AM CDT...

AT 1015 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SPAULDING...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW LONDON...CENTER...FRANKFORD...RENSSELAER...SPAULDING...
SPENCERBURG AND THE LANDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3960 9118 3937 9125 3951 9171 3953 9171
      3968 9166
TIME...MOT...LOC 1515Z 286DEG 25KT 3958 9160

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:10 AM CDTSpecial Weather StatementLSXBoone, Moniteau50 min
Jul 26, 2:54 AM CDTSpecial Weather StatementLSXCallaway, Cole, Moniteau, Osage51 min
Jul 26, 3:24 AM CDTFlash Flood WarningLSXShelby6 hr
Jul 26, 4:23 AM CDTSpecial Weather StatementLSXFranklin, Lincoln, Saint Charles, Saint Louis, Warren52 min
Jul 26, 10:15 AM CDTSpecial Weather StatementLSXRalls45 min
Jul 26, 1:12 PM CDTRiver Flood WarningLSXMarion35 hr
Jul 26, 2:41 PM CDTSevere Thunderstorm WarningLSXCrawford34 min
Jul 26, 3:55 PM CDTHeat AdvisoryLSXAudrain, Crawford, Franklin, Gasconade, Iron, Jefferson and 18 more53 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.